# SDR SWAA2017051813841

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-7
- Aircraft serial: 30035
- Aircraft time: 39,629 hours, 27,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100SWA
- Part serial: 16372
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT FAULTY.  R&R POWER SUPPLY IAW AMM.
